CureZone   Log On   Join
Re: Not sure what to do next
 
zena2 Views: 1,679
Published: 10 years ago
 
This is a reply to # 1,868,704

Re: Not sure what to do next


Thanks all for the info. I stopped the P&B shakes and the caprol because I was getting so many allergic reactions to them (not die off). I think they were making leaky gut worse and I literally couldnt keep taking them. I'm afraid to start this back up again because if this.
For example, I take Trazadone for sleep and did before all of this. Exactly 5 1/2 hours after ingesting, I get woken up with rapid heart rate, tiredness, anxiety, and strange feelings and emotions if I keep eyes closed. It lasts for 2 hours. It's so weird. After I stopped the P&B shakes, these symptoms eased up a bit but are definitely still there. They were just so much worse when I was doing the shakes. I think it mustn't been making the leaky gut worse and thusy symptoms. I'm caught between a rock and a hard place right now.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.000 sec, (1)